# SDR IPXA2016050602986

- Difficulty date: April 23, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS.635.  REPAIRED LT BEADED DOUBLER XOS 633-636 IAW SRM 57-40-02, REPAIR 15, FIG 206.
